RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2009, Volume 64, Issue 1(385), Pages 139–140 (Mi umn9276)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the canonical strip

V. V. Golyshev

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9276

Full text: PDF file (313 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2009, 64:1, 145–147

Bibliographic databases:

MSC: Primary 14J32, 14J45; Secondary 30C15
Presented: В. М. Бухштабер
Accepted: 12.12.2008

Citation: V. V. Golyshev, “On the canonical strip”, Uspekhi Mat. Nauk, 64:1(385) (2009), 139–140; Russian Math. Surveys, 64:1 (2009), 145–147

Citation in format AMSBIB
\Bibitem{Gol09}
\by V.~V.~Golyshev
\paper On the canonical strip
\jour Uspekhi Mat. Nauk
\yr 2009
\vol 64
\issue 1(385)
\pages 139--140
\mathnet{http://mi.mathnet.ru/umn9276}
\crossref{https://doi.org/10.4213/rm9276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2503098}
\zmath{https://zbmath.org/?q=an:1172.14330}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009RuMaS..64..145G}
\elib{http://elibrary.ru/item.asp?id=20359361}
\transl
\jour Russian Math. Surveys
\yr 2009
\vol 64
\issue 1
\pages 145--147
\crossref{https://doi.org/10.1070/RM2009v064n01ABEH004595}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268940600009}
\elib{http://elibrary.ru/item.asp?id=13614384}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-68349087092}


Linking options:
  • http://mi.mathnet.ru/eng/umn9276
  • https://doi.org/10.4213/rm9276
  • http://mi.mathnet.ru/eng/umn/v64/i1/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Belmans P., Galkin S., Mukhopadhyay S., “Examples Violating Golyshev'S Canonical Strip Hypotheses”, Exp. Math.  crossref  isi
    2. Hibi T., Higashitani A., Ohsugi H., “Roots of Ehrhart polynomials of Gorenstein Fano polytopes”, Proc. Amer. Math. Soc., 139:10 (2011), 3727–3734  crossref  mathscinet  zmath  isi  elib  scopus
    3. Hegedüs G., Kasprzyk A.M., “Roots of Ehrhart polynomials of smooth Fano polytopes”, Discrete Comput. Geom., 46:3 (2011), 488–499  crossref  mathscinet  zmath  isi  scopus
    4. Sabatini S., “On the Chern Numbers and the Hilbert Polynomial of An Almost Complex Manifold With a Circle Action”, Commun. Contemp. Math., 19:4 (2017), 1750043  crossref  mathscinet  zmath  isi  scopus
    5. Hegedus G., Higashitani A., Kasprzyk A., “Ehrhart Polynomial Roots of Reflexive Polytopes”, Electron. J. Comb., 26:1 (2019), P1.38  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:391
    Full text:107
    References:46
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019